Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Note on Feldstein's Criticism of Mean-Variance Analysis

Joram Mayshar
The Review of Economic Studies
Vol. 45, No. 1 (Feb., 1978), pp. 197-199
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2297094
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Note on Feldstein's Criticism of Mean-Variance Analysis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199